# SDR SWAA2022101049660

- Difficulty date: September 2, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209. / [01] CRACKED ON FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME BS294 RBL55 WL209 P/N 141A8370-12 ; WITH NEXT DIMENSION L=1.100' ; TOOL USED CALIPER ID:ATS2738 ;S/N:A22004095;DATE:04/2022;DUE:04/2023 FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-15-1A-2 FOR ALLOWABLE DAMAGE AND SRM 53-10-15-0L-2 FOR IDENTIFICATION; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED;[04] REMOVED FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME BS294 RBL55 WL209 P/N 141A8370-12 I.A.W SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME BS294 RBL55 WL209 P/N 141A8370-10 I.A.W SRM 51-40-05-0G-0 AND DWG 141A8370;AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED OK TO INSTALL.;[07] INSTALLED NEW FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME BS294 RBL55 WL209 P/N 141A8370-10 PER SRM 51-40-02-0G-0 AND DWG 141A8370;
